# SDR 04FDEA00547

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK RT OUTBOARD FLAP INBOARD HINGE FITTING FLAP ATTACH POINT BUSHINGS HAD CORROSION BORE NR 4 WRITTEN FOR CLARIFICATION ON JPF.  REMOVED CORRODED BUSHING, REPAIRED HINGE PER FEDEX EA 8-5710-75067 DATED 01-23-04.
